# SDR AALA971865

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46938
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1787
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FORWARD LOWER INTERNAL CORNER DOOR JAM HAS CORROSION AROUND BARREL NUT.  REMOVED AND REPLACED FITTING PER SRM 51-01-00-05.  (M)
